Hi! Petma here again after a long absence since I was feeling pretty well. I have been on Doxy 100 mg BID since a cat bite a few years back which lead to Bartenollosis. It took over 1 1/2 years to actually have a diagnosis. Every time I have made the attempt to go off the doxy I have recurrences of the symptoms. The Bart had burrowed into my brain and cause all kinds of neurological problems. In the past 6 weeks or so, I have had recurring sypmtoms. I had taken a job teaching college classes to veterinary technology students and was loving it, but the extremely long hours and lack of sleep brought on the old symptoms again. I had to resign because I just could not keep up with the physical demands....very sad about
that....3 days ago I began taking azithromycin bid....yesterday morning about
2 hours after my morning medication I began having abdominal cramping, diarrhea, nausea, profuse sweating, and all the neurological symptoms came back with a vengence. After vomiting, having diarrhea, spinning head, and spaciness I slept for a long time and then felt better. Has anyone ever experienced a Herx reaction after starting Azithromycin? This is getting really old dealing with these symptoms....thanks for all your support over the years!